MAUDE Adverse Event Report: SENDX MEDICAL, INC ABL80; ABL80 FLEX BLOOD-GASES ANALYZER, PRODUCT CODE: CHL, PRODUCT CODE: CHL

SENDX MEDICAL, INC ABL80; ABL80 FLEX BLOOD-GASES ANALYZER, PRODUCT CODE: CHL, PRODUCT CODE: CHL
Model Number 393-839
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Hyponatremia (4494)
Date of Event 09/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The hospital reported, on (b)(6) 2025, at 15:29, two blood samples were simultaneously drawn from the patient.One sample was used for blood gas analysis on abl80 analyzer, while the other was sent to the laboratory for stat renal function testing.At 15:49, the abl80 result showed a critical sodium value of 200 mmol/l.Upon receiving the report, the physician immediately assessed the patient, considering potential complications such as electrolyte imbalance, multiple organ dysfunction, acute kidney injury, dehydration, arrhythmia, and sudden cardiac arrest.Immediate actions included upgrading the patient's care level to intensive, initiating cardiac monitoring, declaring the patient's condition as critical, and administering diuretics and fluid replacement to lower sodium levels, while closely monitoring the patient's status.At 16:52, the stat renal function test report (from the sample drawn at the same time as the blood gas analysis) showed a sodium level of 130 mmol/l, indicating hyponatremia.The physician immediately discontinued the diuretics and initiated sodium supplementation therapy.At 22:43 that same day, a repeat stat electrolyte test showed a sodium level of 132.0 mmol/l.The two initial sodium results differed by 70 mmol/l, indicating a severe deviation.Due to the discrepant sodium results, the treatments administered to the patient were contradictory.The patient experienced an electrolyte imbalance, requiring subsequent adjustment of medication and monitoring of vital signs.This incident resulted in harm to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The investigation has shown that part numbers associated to this case are not marketed in the united states.Therefore, this incident does not meet the criteria for a reportable mdr.

Brand Name
ABL80
Common Device Name
ABL80 FLEX BLOOD-GASES ANALYZER, PRODUCT CODE: CHL, PRODUCT CODE: CHL
Manufacturer (Section D)
SENDX MEDICAL, INC
1945 palomar oaks way
carlsbad CA 92011
Manufacturer (Section G)
SENDX MEDICAL, INC
1945 palomar oaks way
carlsbad CA 92011
Manufacturer Contact
michael hoover
1945 palomar oaks way
carlsbad, CA 92011
3194151203
MDR Report Key23290747
Report Number0002027541-2025-00003
Device Sequence Number9926479
Product Code CHL
UDI-Device Identifier05700693938394
UDI-Public(01)05700693938394
Combination Product (Y/N)N
PMA/510(K) Number
K051804
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number393-839
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown